Increased population densities of Amblyomma americanum (Acari: Ixodidae) on Long Island, New York

Journal of Parasitology
By: , and 

Links

Abstract

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title Increased population densities of Amblyomma americanum (Acari: Ixodidae) on Long Island, New York
Series title Journal of Parasitology
Volume 77
Issue 3
Year Published 1991
Language English
Contributing office(s) Patuxent Wildlife Research Center
Description 493-495
Larger Work Type Article
Larger Work Subtype Journal Article
Larger Work Title Journal of Parasitology
First page 493
Last page 495